MathSciNet Relay Station
MathSciNet bibliographic data
MR2283112 32A65 (32W05 46J20)
Carlsson, Linus; Cegrell, Urban; Fällström, Anders Spectrum of certain Banach algebras and $\overline\partial$-problems. Ann. Polon. Math. 90 (2007), no. 1, 51–58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement